MAUDE Adverse Event Report: ARTHROCARE CORP. DISPOSABLE KIT FOR 1.8MM SHOULDER Q-FIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHROCARE CORP. DISPOSABLE KIT FOR 1.8MM SHOULDER Q-FIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 25-1810
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during shoulder scope procedure, the disposable kit shoulder q-fix broke while drilling.A backup device was available to complete the procedure with no delay or other complications.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that during shoulder scope procedure, two (2) disposable kits shoulder q-fix broke while drilling.A backup device was available to complete the procedure with no delay or other complications.
 
Event or Problem Description
It was reported that during shoulder scope procedure, the disposable kit shoulder q-fix broke while drilling.A backup device was available to complete the procedure with no delay or other complications.
 
Additional Manufacturer Narrative
H10: h3, h6: the reported device was received for evaluation.A visual evaluation showed that the kit were returned in original box with the batch number of the complaint.No deficiency of either obturator.Bio debris is present.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause was not determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that can contribute to the reported event include excessive force on the device, excessive torque on the device, or an inadvertent impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.

Brand Name
DISPOSABLE KIT FOR 1.8MM SHOULDER Q-FIX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key11178757
Report Number3006524618-2021-00075
Device Sequence Number4085927
Product Code LXH
UDI-Device Identifier00885556724613
UDI-Public885556724613
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Catalogue Number25-1810
Device Lot Number2043461
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer08/28/2023
11/28/2023
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date09/19/2023
11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown